I'm more than a little surprised that you have no liver damage given that you are jaundiced. That is usually a sign of a severe liver function decompensation event. Do you drink? Take amphetamine/methamphetamine? Drink raw cooking oil? Take loads of acetaminophen or NSAID's?
If you can't control the jaundice now you will still be jaundiced at the end of treatment. You should have nice low liver function results however. Somewhat paradoxically, they are not a measure of liver function as such but rather a measure of dysfunction. The only real test you really need to keep an eye on is albumin levels which is manufactured by the liver. Low Albumin is good (in the normal range) but lower means your liver isn't capable of producing enough essential blood proteins (plasma) and in end stage disease, albumin plummets; this fall is not a good one.
If you can pin down the jaundice to a single event then it can be eliminated from consumption. You do realise we have to be careful to get as much life as we can. All those little sins that don't matter do now.
As always Stephen; has given you plenty to think about Just be very careful with all the things he mentions and with some luck after your liver has balanced out right there is still a chance of at least the color to get less noticeable. Just make very sure your not taking any chances. Take you meds exactly as prescribed and stay away from anything that could do any type of liver damage Best of luck. If you don't already you might want to join the web site here with people for support and see what else you could expect. Just type the name of the drug in the gray search bar and when it comes down it should have a support group listed there and you could join it and see what others are doing. Best of luck. Chuck1957
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2015 • 9 answers
Posted 15 May 2015 • 2 answers
Posted 29 Dec 2015 • 2 answers
Posted 2 May 2016 • 3 answers
Posted 21 Jul 2016 • 2 answers